# SDR QXEA0002806

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FORWARD WING TO FUSELAGE FAIRING STATION X370.8 WEB HAS MINOR CHAFE DAMAGE.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-4, AND RD8-53-5163.
